# SDR 2007UALA05275

- Difficulty date: December 26, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 46,004 hours, 16,503 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE O2 NEEDS SERVICE.  SERVICED CREW O2.
